Zero forcing sets and minimum rank of graphs

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1628-1648
JournalLinear Algebra and its Applications
Volume428
Issue number7
Publication statusPublished - 2008

Cite this

@article{27e75224931249a4964bcb48fb614d87,
title = "Zero forcing sets and minimum rank of graphs",
author = "W.H. Haemers",
year = "2008",
language = "English",
volume = "428",
pages = "1628--1648",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "7",

}

Zero forcing sets and minimum rank of graphs. / Haemers, W.H.

In: Linear Algebra and its Applications, Vol. 428, No. 7, 2008, p. 1628-1648.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Zero forcing sets and minimum rank of graphs

AU - Haemers, W.H.

PY - 2008

Y1 - 2008

M3 - Article

VL - 428

SP - 1628

EP - 1648

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 7

ER -